# SDR AALA20161026009

- Difficulty date: October 21, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 2,054 hours, 786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: H384110
- Condition: Broken
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R3 DOOR SLIDE ARM HANDLE BROKEN.  REMOVED AND REPLACED DOOR ARMING/DISARMING LATCH ASSEMBLY IAW AMM 52-22-00.  OPERATIONAL CHECK GOOD.
